# SDR AALA202505167449

- Difficulty date: May 15, 2025
- Submitted: May 17, 2025
- Operation: Air carrier
- Aircraft: N950AN
- Make and model: Boeing 737823
- Aircraft serial: 30087
- Aircraft time: 65,506 hours, 27,852 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT ENTRY SLIDE FALLING OUT OF BUSTLE. RESECURED SLIDE AT AFT CABIN DOOR. PER AMM 52-00-00.
